≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

stricture and homeo side effect solution

i am tawhid,25,DVM. .i am suffering from incomplete urination. it was happened after my doctor given belladona m/3. Along 2 year i am suffering he said it will okay as increased . i went another doctor .
Report found
Stricture in posterior urethra(not prostate) with meatal stenosis and urine infection.
Usg of KUB was good.
. he gave berberies,cantharis,medo,t.b, ustillago,rhodo. After taking cantharis it was retention of urine. It was one year ago. Sabal ser Q did worse like cantharis. Now dr. have given conium M1 3 days ago . But I have knee and joint pain,bloody dysentery,eye pain ,ear deafen,irritation in head , urethra irritatio and no improve in urination ,
Is there any remedy for stricture
After taking allopathic medicine alpha blocker for long time I have peyronies disease now. I am very sensitive to any medicine and every medicine cause side effect if not match.
 
  tawhid on 2017-05-20
This is just a forum. Assume posts are not from medical professionals.
Hi, Please see a good doctor, face to face, for a proper treatment. At the Forum, you may encounter additional problems.

Many prayers for you.
 
nawazkhan 5 years ago
Jazakallah
 
tawhid 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.